MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORIGEN CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D

BOSTON SCIENTIFIC CORPORATION ORIGEN CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Model Number G051
Medical Device Problem Codes Premature Discharge of Battery (1057); Adverse Event Without Identified Device or Use Problem (2993); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) was unable to be interrogated with the 3300 programmer nor with the 3120 programmer.There were no beeps tones with the magnet and the pacing rate were at 60 bpm.Additionally, the device was suspected of premature battery depletion.The patient was hospitalized and subsequently, this device was explanted and replaced.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) was unable to be interrogated with the 3300 programmer nor with the 3120 programmer.There were no beeps tones with the magnet and the pacing rate were at 60 bpm.Additionally, the device was suspected of premature battery depletion.The patient was hospitalized and subsequently, this device was explanted and replaced.No additional adverse patient effects were reported.Additionally, new corrected information was provided on (b)(6) 2022.It was reported that the 3300 programmer was unable to interrogate the patient's device since it was not a boston scientific device but a competitor device.This patient no longer had a boston scientific device since it was explanted/replaced in croatia.This new information refutes the allegation of premature battery depletion and unable to interrogate issue.It was not known when the replacement occurred, and there had been no malfunction allegation against this boston scientific device model g051.No additional adverse patient effects were reported, and the competitor device remains in-service.No further information is available.
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Please refer to b5 describe event or problem for more information regarding the specific circumstances of this event.

Brand Name
ORIGEN CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key15940942
Report Number2124215-2022-51070
Device Sequence Number15051628
Product Code NIK
UDI-Device Identifier00802526534478
UDI-Public00802526534478
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P010012/S341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/07/2018
Device Model NumberG051
Device Catalogue NumberG051
Device Lot Number117998
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/16/2022
Supplement Date Received by Manufacturer12/13/2022
Initial Report FDA Received Date12/08/2022
Supplement Report FDA Received Date12/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/05/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown